Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

stimulant induced emotional numbness

Posted by poser938 on March 13, 2011, at 17:08:53

So I took mirapex a year and a half ago to help with effexor side effects, mainly a little emotional numbness. i took the mirapex for about a month and a half and it was helping me somewhat until BAM! anhedonia hit me... i suppose it messed with my dopamine receptors too much. i need help, are there any treatments for this. im scared:( im going to see a psychiatrist here soon. any helpful thoughts will be appreciated greatly! oh o forgot to say that i had stopped the effexor much before i started mirapex.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:poser938 thread:980437